# SDR SWAA2012083007223

- Difficulty date: August 17, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 68,344 hours, 64,125 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546550
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT BS 787, STR 20L.  REMOVED AND REPLACED SHEAR TIE IAW SRM AND DWG.
